# SDR SWAA040704

- Difficulty date: March 5, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 65,197 hours, 70,793 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: R2 Door Slide
- Component: Slide
- Component part number: D31354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVACUATION SLIDE PRESS INDICATOR OUT OF VIEW.  REPOSITION SLIDE ASSY PER MM.
